# SDR ASAA2017062421172

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,954 hours, 4,012 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N842001, RT ENGINE HARNESS GVI,  FOUND M326 HARNESS DAMAGED.  ACFT GROUNDED.  THE WIRE HARNESS WAS REMOVED AND REPLACED IAW AMM 26-11-02. OPERATIONAL CHECKED GOOD.
